# SDR IPXA2021041368160

- Difficulty date: April 7, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 63,350 hours, 21,030 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13CRACK DAMAGE WAS FOUND ON NO.1 PYLON OUTBD SKIN ASSEMBLY(P/N:311T2450-25) NEAR NAC STA 237.5.PERFORM REPAIR I.A.W BOEING SR 4-5025368309 AND UPS EO B767-5430-79987-A.
